On a conjecture about the Randić index

Mustapha Aouchiche, Pierre Hansen

Research output: Contribution to journalArticlepeer-review

29 Citations (Scopus)


A conjecture of Delorme, Favaron and Rautenbach [On the Randić index, Discrete Math. 257 (2002) 29-38] about the Randić index of a graph, in relation to its order and minimum degree, is refuted by the AutoGraphiX 2 system. Moreover, a modified conjecture is derived from presumably extremal graphs obtained with that system.

Original languageEnglish
Pages (from-to)262-265
Number of pages4
JournalDiscrete Mathematics
Issue number2
Publication statusPublished - Jan 28 2007
Externally publishedYes


  • AGX
  • Conjecture
  • Correction
  • Minimum degree
  • Randić index
  • Refutation

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'On a conjecture about the Randić index'. Together they form a unique fingerprint.

Cite this